# SDR SIMA201122703

- Difficulty date: August 14, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 18,437 hours, 15,932 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT FWD EXTERIOR EMERGENCY LIGHT INOP.  REMOVED AND REPLACED RT FWD FAIRING EXTERIOR EMERGENCY LIGHT BULB IAW EMB 145 AMM 33050-10, OPS CHECK GOOD.
